I have wondered if its really possible to lose weight while taking antidepressants. I like many people gain weight while taking meds. When I started taking meds in 1989 up to now.... I started being under weight 5'4" 95 pounds to now 160 pounds....now I need to lose 20-25 pounds, so I have gained in total 65 pounds since 1989. I notice I have some trouble breathing, my lower back hurts from the weight I dont know for sure and I have trouble with my knees being weak. Could all that just being an inheritated contitions I really dont know.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...